Publication Type:

Journal Article


Pramana, Springer, Volume 47, Number 5, p.339–345 (1996)



By introducing a periodic perturbation in the control parameter of the logistic map we have investigated the period locking properties of the map. The map then gets locked onto the periodicity of the perturbation for a wide range of values of the parameter and hence can lead to a control of the chaotic regime. This parametrically perturbed map exhibits many other interesting features like the presence of bubble structures, repeated reappearance of periodic cycles beyond the chaotic regime, dependence of the escape parameter on the seed value and also on the initial phase of the perturbation etc.

Cite this Research Publication

P. P. Saratchandran, Dr. V . M. Nandakumaran, and Ambika, G., “Dynamics of the logistic map under discrete parametric perturbation”, Pramana, vol. 47, pp. 339–345, 1996.

It appears your Web browser is not configured to display PDF files. Download adobe Acrobat or click here to download the PDF file.